# SDR ERAA097112

- Difficulty date: June 1, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N423EH
- Make and model: Bell 412
- Aircraft time: 14,396 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 61031004
- Part serial: 383
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

200 FT DIFFERENCE ON MODE C.  UNIT FAILED SCALE ERROR TEST.  TESTED UNIT.  FAILED SEND TO ANCHORAGE FOR REPAIR.
